MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Saf-T Holder Multi Sample Luer Adapter; Tubes, vials, systems, serum separators, blood collection

ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Saf-T Holder Multi Sample Luer Adapter; Tubes, vials, systems, serum separators, blood collection
Catalog Number 96004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product seems to be leaked.Paramedic had the device on top of a blood culture bottle, and there was a leak he looked down and found blood all over his shoe.When the rubber separated from the needle, blood flows freely.This occurred when moved from one blood culture bottle to the next.There was a patient involvement and there were no additional adverse consequences.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Jelco Saf-T Holder Multi Sample Luer Adapter
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50855377
Report Number9617604-2026-00903
Device Sequence Number9936655
Product Code JKA
UDI-Device Identifier00351688065585
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K923090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number96004
Device Lot NumberJU260204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown